# SDR CA130311023

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O AND LANDING GEAR UP, RT GEAR DOOR ILLUMINATE.  LANDING GEAR ALTERNATE LOWERED.  RECTIFICATION OF THE DEFECT WAS CARRIED OUT IAW FIM 32-00-000-810-823. RETRACTION AND EXTENSION CHECK OF THE LANDING GEAR CARRIED OUT IAW AMM.  FOUND SATISFACTORY. NO FAULT CODE WAS LATCHED IN THE PSEU. THE ACFT WAS RELEASED FOR FURTHER FLIGHT AND THE DEFECT HAS NOT RE-OCCURRED SINCE THEN.
